# SDR QXEA9500137

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 6110 · Propeller Assembly
- Part: Transfer Tube
- Part number: D51143
- Condition: Broken
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PROPELLER TRANSFER TUBE FOUND BROKEN DURING REMOVAL.  THE TUBE WAS BROKEN AT THE PROP END THROUGH THE LOCKING BOLT SLOT.  NO ABNORMAL PROPELLER OPERATION WAS NOTED BY FLIGHT CREW.  PROPELLER AND PCU WERE INSPECTED AND NO DEFECTS WERE NOTED.  TRANSFER TUBE REPLACED AND PROP OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT AND PROPELLER MANUFACTURER NOTIFIED OF THE PROBLEM.
